IJPAM: Volume 1, No. 4 (2002)

EXISTENCE RESULTS FOR IMPULSIVE LOWER
SEMICONTINUOUS DIFFERENTIAL INCLUSIONS

M. Benchohra$^1$, J. Henderson$^2$, S.K. Ntouyas$^3$, A. Ouahabi$^1$
$^1$Laboratoire de Mathématiques
Université de Sidi Bel Abbès
BP 89, Sidi Bel Abbès 22000, ALGÉRIE
e-mail: benchohra@yahoo.com, ouahabi_ahmed@yahoo.fr
$^2$Dept. of Mathematics, Baylor University
Waco, TX 76798-7328, USA
e-mail: j_l_henderson@yahoo.com
$^3$Dept. of Mathematics, University of Ioannina
451 10 Ioannina, GREECE
e-mail: sntouyas@cc.uoi.gr


Abstract.In this paper, a nonlinear alternative of Leray-Schauder type for single valued maps and Schaefer's fixed point theorem are used to investigate the existence of solutions for first order impulsive lower semicontinuous, nonconvex differential inclusions.

Received: March 13, 2002

AMS Subject Classification: 34A37, 34A60

Key Words and Phrases: impulsive differential inclusions, selection, existence, fixed point

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2002
Volume: 1
Issue: 4